One-dimensional perturbations of unitaries that are quasiaffine transforms of singular unitaries, and multipliers between model spaces

Gamal, Maria F. ✉

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: STUDIA MATHEMATICA 0039-3223 1730-6337 251 (1) pp. 1-29 2020
  • SJR Scopus - Mathematics (miscellaneous): Q1
Azonosítók
Szakterületek:
    It is shown that, under some natural additional conditions, a transformation which intertwines a cyclic singular unitary operator with a one-dimensional perturbation of another cyclic singular unitary operator is the operator of multiplication by a multiplier between model spaces. Using this result, it is shown that if T is a one-dimensional perturbation of a unitary operator and also a quasiaffine transform of a singular unitary operator, and T is power bounded, then T is similar to a unitary operator. Moreover,sup(n >= 0) parallel to T-n parallel to <= (2(sup(n >= 0) parallel to T-n parallel to)(2) + 1) . (sup(n >= 0) parallel to T-n parallel to)(-5).
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-10-23 11:00